We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Some medications can affect cervical mucus. Is this fact or fiction? This is a FACT!
Common medications which affect cervical mucus are:
Anti-histamines (cold or allergy medications) - can inhibit cervical mucus
Penicillin based antibiotics - have a mucus enhancing effect
Higher doses of Vitamin C - can inhibit cervical mucus
Higher doses of Vitamin B - can enhance cervical mucus
If you are working to learn NFP or FAM from an instructor, she will take a summary of any medications you are on as part of your medical history to let you know how your meds may affect your charting. It's also important to always make a note on your chart of any new medications you have taken.